Please use this identifier to cite or link to this item:
Title: Delayed response in randomized play-the-winner rule revisited
Authors: Biswas, Atanu
Keywords: Delayed response
Randomized play
Winner rule
Issue Date: 1999
Citation: Communications in Statistics - Simulation and Computation,v.28,no.3, p.715-731
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
CISS-28-3-1999-P715-731.pdf2.98 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.